MAUDE Adverse Event Report: COVIDIEN JOEY 500ML PUMP SET; PUMP, INFUSION, ENTERAL

COVIDIEN JOEY 500ML PUMP SET; PUMP, INFUSION, ENTERAL
Model Number 762055
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported the bags are leaking.There was no patient harm.
 
Additional Manufacturer Narrative
Additional information: h2, h3, h4, h6 investigation summary: the customer reported the bags leaked.No patient injury/harm was reported.A device history record review of the reported lot number shows evidence that the product was released according to all established procedures and qa documentation.Product lot and failure mode trending was reviewed and no trend was identified for the reported lot number or device failure.A total of twelve (12) unused samples were returned for evaluation.Visual inspection and functional testing performed confirmed the reported failure of leak between the bag and the bushing tube.The root cause is determined to be manufacturing/process related.A corrective action was initiated to replace the rf sealing machine.No further action is required at this time.This device issue will continue to be monitored and trended.Investigation.

Brand Name
JOEY 500ML PUMP SET
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key10810412
Report Number1282497-2020-09613
Device Sequence Number3799593
Product Code LZH
UDI-Device Identifier10884521072299
UDI-Public10884521072299
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number762055
Device Catalogue Number762055
Device Lot Number201460041
Initial Date Received by Manufacturer 10/29/2020
Supplement Date Received by Manufacturer10/29/2020
Initial Report FDA Received Date11/09/2020
Supplement Report FDA Received Date03/02/2021
Patient Sequence Number1